# SDR 2012FA0000421

- Difficulty date: June 1, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N4687B
- Make and model: Cessna 208B
- Aircraft serial: 208B0167
- Aircraft time: 12,612 hours
- Engine: Pwa PT6A114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: S5114
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12.5" LONG HOSE TO THE SECONDARY EXHAUST WAS FOUND TO HAVE SWOLLEN UP INTERNALLY.
